# SDR REXA2022071000463

- Difficulty date: June 13, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODE FROM FS 333 TO FS 364 REMOVED STRINGER 21R BETWEEN FS 333 TO 379 IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED STGR 21R PN: SH670-31383-1S FROM FS 333 TO FS 379 THROUGH SKIN IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
